MathSciNet Relay Station
MathSciNet bibliographic data
MR1192517 (93i:58121) 58F19 (58F11 58F15 58F20)
Rugh, Hans H. The correlation spectrum for hyperbolic analytic maps. Nonlinearity 5 (1992), no. 6, 1237–1263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement